Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 259-266
http://dx.doi.org/10.1155/S0161171293000304

Fixed points for pairs of mappings in d complete topological spaces

1Department of Mathematics, University of Missouri – Rolla, Rolla 65401, MO, USA
2Department of Mathematics, Indiana University, Bloomington 47405, IN, USA

Received 7 October 1991; Revised 12 March 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Troy L. Hicks and B. E. Rhoades, “Fixed points for pairs of mappings in complete topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 259-266, 1993. doi:10.1155/S0161171293000304